Normative Reference Magnets

Williams, JRG (2018) Normative Reference Magnets. Philosophical Review, 127 (1). pp. 41-71. ISSN 0031-8108



Copyright, Publisher and Additional Information: (c) 2018 by Cornell University. This is an author produced version of a paper published in The Philosophical Review. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: naturalness; metaethics; metasemantics; radical interpretation
  • Accepted: 9 June 2017
  • Published (online): 1 January 2018
  • Published: 1 January 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Funding Information:
FunderGrant number
EU - European Union312938
Depositing User: Symplectic Publications
Date Deposited: 13 Jun 2017 07:55
Last Modified: 17 Apr 2018 08:07
Status: Published
Publisher: Duke University Press
Identification Number: